# SDR WX0A072003

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: 1001191
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT RT FLASHLIGHT DOES NOT BLINK.  R & R AFT FLIGHT ATTENDANT RT FLASHLIGHT BATTERY IAW AMM 25-60-00 & ESPM 20-44-00.  OPERATIONS CHECKED GOOD.  THIS CLEARS MEL 25-60-08A, DMI 9712.  PLACARDS REMOVED.
